# SDR CA100224001

- Difficulty date: February 10, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PT642A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) POWER ROLLBACK: DURING FLIGHT, THE ACFT ENCOUNTERED TURBULENCE AND THE PILOT REDUCED ENGINE POWER AT WHICH TIME THE RT ENG POWER WENT ALL THE WAY DOWN TO MIN FLOW, WITH TORQUE INDICATING 2700 LBS. THERE WAS NO RESPONSE TO THROTTLE MOVEMENTS.  THE ACFT LANDED UNEVENTFULLY. TROUBLESHOOTING IS ON-GOING.   (TC 20100224001)
